# SDR DALA1171280139

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,387 hours, 26,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 37L AND 37R ARE INOPERATIVE.  MAINTENANCE SPLICED BROKEN WIRES AT ROW 37L AND 37R.  SYSTEM OPERATION IS NORMAL 2011-D1472.
